# SDR DHL200036501

- Difficulty date: May 2, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Condition: Failed
- Location: Leading Edge
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KRUEGER FLAPS FAILED TO RETRACT AFTER TAKEOFF.  RT KRUEGER AND NOTCH FLAP DEFERRED PER MEL 27-84-02.  COMPLIED WITH SPECIAL PROCEDURES PER S/P 27-84-02 PG 20 AND 21.
